# SDR DHL9680610C

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1624
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, COMPT AFT OF AFT BAGGAGE HAS CORROSION ON INTERIOR SKIN STA 1624 RBL 18 - LBL 18.  REPLACED SKIN PER SRM 53-02-01.
